Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: Breast Tenderness AFTER my period


 miss real - Tue Nov 10, 2009 6:48 pm

I am 35 years old, had a tubal almost 12 years ago, just had my period last week and I am have breast tenderness. They hurt for anything to touch them. I was wondering if the epidural steroid injections that I have recently been receiving would have anything to do with the sore breasts. I have has some weight gain and bloating at night which I expected from the injections, but I can't find anything saying sore breast is a side effect from this injection. Is it possible that the steroids are causing this or should I be worried about eptopic pregnancy or what else could be going on??? I am lost!!
 Debbie Miller, RN - Sun Nov 29, 2009 1:26 am

User avatar Hello,
Since you had a tubal (ligation I assume) 12 years ago, I doubt pregnancy is an issue. When pregnancy does rarely occur following sterilization, it is usually within the first year or two. The longer the time is after, the less likely it is that you had a failed tubal.

It is impossible to say every side effect of the steroids - each person is unique in this and it could be that you are having an unusual reaction. It could be just hormonal fluctuation and the bloating could be even from something else, like bowel trouble of some sort - or it could be a side effect. It would be anyone's guess. If the soreness continues you should talk to your doctor about it but sometimes it just happens and is not problematic except that it is uncomfortable.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us